# SDR UIEA2020050500944

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,321 hours, 17,907 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 910537
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LH ENG. PRV( REMOVED AND REPLACED HIGH PRESSURE SHUT OFF VALVE ON #1 ENG IAW AMM 36-11-18. OPS CHECK GOOD. )
